# SDR CALA2014041790849

- Difficulty date: April 17, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 75,924 hours, 10,557 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG AFT FAIRING FIRE SHIELD GAP COVER STRIP HAS 1.5 INCH CRACK ON THE THIRD FIRE SHIELD SEGMENT.  REMOVED DAMAGE CALCULATED LOSS IS .1085 SQ INCHES.  ACCOMPLISHED HFEC OF EFFECTED AREA, NO CRACK INDICATIONS NOTED.  NEED TO ACCOMPLISH FINAL DISPOSITION.
